Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011 (2011), Article ID 325371, 14 pages
http://dx.doi.org/10.1155/2011/325371
Research Article

Delay-Dependent Stability Criteria of Uncertain Periodic Switched Recurrent Neural Networks with Time-Varying Delays

1College of Computer Science, Panzhihua University, Panzhihua 617000, China
2School of Computer Science and Technology, Nanjing University of Science and Technology, Nanjing 219004, China

Received 20 June 2011; Revised 29 August 2011; Accepted 17 September 2011

Academic Editor: Baodong Zheng

Copyright © 2011 Xing Yin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper deals with the problem of delay-dependent stability criterion of uncertain periodic switched recurrent neural networks with time-varying delays. When uncertain discrete-time recurrent neural network is a periodic system, it is expressed as switched neural network for the finite switching state. Based on the switched quadratic Lyapunov functional approach (SQLF) and free-weighting matrix approach (FWM), some linear matrix inequality criteria are found to guarantee the delay-dependent asymptotical stability of these systems. Two examples illustrate the exactness of the proposed criteria.